Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 81, NWS Albany, NY

September 8, 2016Fulton County, Herkimer County, Montgomery County, New York

NWS Albany, NY issued this severe thunderstorm warning at Sep 8, 2016, 2:52 PM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2016, 2:52 PM EDT (18:52 UTC)
Expired
Sep 8, 2016, 3:45 PM EDT
In force
53 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY

The radar

The Albany radar (KENX), 49 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

752 
WUUS51 KALY 081852
SVRALY
NYC035-043-057-081945-
/O.NEW.KALY.SV.W.0081.160908T1852Z-160908T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
252 PM EDT THU SEP 8 2016

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN EASTERN NEW YORK...
  SOUTHEASTERN HERKIMER COUNTY IN EASTERN NEW YORK...
  SOUTHWESTERN FULTON COUNTY IN EASTERN NEW YORK...

* UNTIL 345 PM EDT

* AT 251 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
  JOHNSVILLE...OR NEAR LITTLE FALLS...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ST. JOHNSVILLE AROUND 300 PM EDT. 
  FORT PLAIN AROUND 310 PM EDT. 
  CANAJOHARIE AROUND 315 PM EDT. 
  EPHRATAH AND AMES AROUND 320 PM EDT. 
  FONDA AROUND 340 PM EDT. 
  FORT JOHNSON AND TRIBES HILL AROUND 345 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GLEN...
FINK BASIN...FICAL CORNERS...RIPPLE CORNERS...MILLER CORNERS...SCOTCH
BUSH...STONE ARABIA...AURIESVILLE...MCKINLEY AND YOUNG CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY

&&

LAT...LON 4312 7477 4299 7413 4285 7419 4282 7424
      4278 7429 4278 7440 4292 7490
TIME...MOT...LOC 1851Z 286DEG 21KT 4299 7477 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BGM
3 follow-up statements
859 
WWUS51 KALY 081914
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
314 PM EDT THU SEP 8 2016

NYC035-043-057-081945-
/O.CON.KALY.SV.W.0081.000000T0000Z-160908T1945Z/
MONTGOMERY NY-HERKIMER NY-FULTON NY-
314 PM EDT THU SEP 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR MONTGOMERY...SOUTHEASTERN HERKIMER AND SOUTHWESTERN FULTON
COUNTIES...

AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT
PLAIN...OR NEAR CANAJOHARIE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CANAJOHARIE...EPHRATAH AND AMES AROUND 320 PM EDT. 
  FONDA AND TRIBES HILL AROUND 345 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GLEN...
FINK BASIN...FICAL CORNERS...RIPPLE CORNERS...MILLER CORNERS...SCOTCH
BUSH...STONE ARABIA...AURIESVILLE...MCKINLEY AND YOUNG CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4312 7477 4299 7413 4285 7419 4282 7424
      4278 7429 4278 7440 4292 7490
TIME...MOT...LOC 1913Z 286DEG 20KT 4293 7462 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BGM
482 
WWUS51 KALY 081936
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EDT THU SEP 8 2016

NYC043-081946-
/O.CAN.KALY.SV.W.0081.000000T0000Z-160908T1945Z/
HERKIMER NY-
336 PM EDT THU SEP 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HERKIMER COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4308 7461 4299 7413 4285 7419 4282 7424
      4278 7429 4278 7440 4288 7470
TIME...MOT...LOC 1936Z 286DEG 21KT 4289 7444 

$$

NYC035-057-081945-
/O.CON.KALY.SV.W.0081.000000T0000Z-160908T1945Z/
MONTGOMERY NY-FULTON NY-
336 PM EDT THU SEP 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR MONTGOMERY AND SOUTHWESTERN FULTON COUNTIES...

AT 336 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FONDA...MOVING
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  FONDA AROUND 340 PM EDT. 
  TRIBES HILL AROUND 345 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GLEN...
FICAL CORNERS...MILLER CORNERS...SCOTCH BUSH...STONE ARABIA...
AURIESVILLE...MCKINLEY...YOUNG CORNERS...ROCKTON AND MARKET CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4308 7461 4299 7413 4285 7419 4282 7424
      4278 7429 4278 7440 4288 7470
TIME...MOT...LOC 1936Z 286DEG 21KT 4289 7444 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BGM
250 
WWUS51 KALY 081945
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT THU SEP 8 2016

NYC035-057-081955-
/O.EXP.KALY.SV.W.0081.000000T0000Z-160908T1945Z/
MONTGOMERY NY-FULTON NY-
345 PM EDT THU SEP 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND SOUTHWESTERN
FULTON COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4308 7461 4299 7413 4285 7419 4282 7424
      4278 7429 4278 7440 4288 7470
TIME...MOT...LOC 1944Z 286DEG 21KT 4289 7444 

$$

BGM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:45 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Sep 8, 1:45 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Albany NY
145 PM EDT THU SEP 8 2016

.SYNOPSIS...
Hot and humid air will overspread the region today. Scattered
showers and thunderstorms, some locally strong, will develop in
the afternoon and evening as a cold front approaches from the
northwest. Warm but less humid conditions will return for Friday,
before unsettled conditions develop on Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1240 PM EDT, the surface warm front was located
approximately from the extreme western Adirondacks/Mohawk Valley
into the southeast Catskills. Dewpoints are mainly in the 70s to
the south and west of the boundary, while remaining in the 60s to
the north and east. Temperatures have also soared into the
mid/upper 80s across portions of central and western NYS, with SB
CAPES now exceeding 2000 J/kg across south central NYS, and
500-1000 J/kg extending into the far western Adirondacks/Mohawk
Valley.

Regional VWP's suggest a west/southwest low level jet of 30-40 KT
extending from BUF to TYX in the 5000-10000 AGL layer, impinging
on the western Adirondacks/Mohawk Valley. So expecting the sfc
warm front to erode and/or jump east/northeast across this region
over the next 2 hours. This should lead to a fairly quick rise in
temps and dewpoints by 3 PM, with mid/upper 80s expected and
dewpoints reaching at least into the lower 70s. Further south and
east, the lingering effects of the shallow marine cooled airmass
may be tougher to dislodge, and may take until around 5 PM until
temperatures reach the 85-90 range, and dewpoints reach 70 or
higher.

High and mid level clouds will be passing through at times, but
there are enough breaks of sun, in combination with advective
effects from central NYS to allow SB CAPES to reach into the
1000-2000 J/kg range for areas N and W of Albany by mid/late
afternoon, and 500-1000 J/kg to the south and east.

Latest Hi-res models and CAMS suggest convective initiation
develops across central/western NYS over the next 1-2 hours,
before propagating east/southeast. Areas mainly north of I-90 look
to experience a round of showers/thunderstorms roughly between 4
and 8 PM from west to east. South of I-90, the best chances may
not occur until 6-10 PM.

Given higher SB CAPES to the north/west of Albany, along with
stronger dynamical forcing and low/mid level winds, the best
chance for strong/severe storms should be in this general area,
with isolated damaging wind gusts the main threat from
precipitation loading and possible generation of cold pools and
developing bowing segments. Also, will have to watch for possible
embedded supercell development due to locally backed low level
flow in the vicinity of the Hudson/Mohawk River Valleys.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
For tonight...Showers and thunderstorms will continue through the
evening and some will still have the potential to produce strong
gusty winds and heavy downpours. The showers and thunderstorms
should decrease in coverage and intensity before midnight, and
taper off after midnight, with just isolated showers possible with
the cold front after midnight. Lows should mainly be in the mid
60s to lower 70s.

Friday and Friday night...High pressure is expected to build east
from the eastern Great Lakes providing the region with mostly
sunny skies on Friday and mostly clear skies Friday evening,
before clouds increase late Friday night. It will still be quite
warm Friday with highs in the mid 70s to upper 80s. Lows Friday
night will be in the mid 50s to mid 60s.

On Saturday and Saturday night...A low pressure system is
expected to track from the upper Great Lakes region Saturday
morning into Quebec Saturday night. A warm front associated with
this low will track northeastward form the Ohio Valley Saturday
morning through our region Saturday afternoon followed by a cold
front Saturday night. As a result of these two frontal boundaries
expect that there may be several rounds of showers and
thunderstorms. Expect the showers and thunderstorms to become more
widespread as the day progresses and last into the evening hours.
Temps are a difficult forecast given that there may be a good
deal of cloud cover. For now expect highs on Saturday to be in the
mid 70s to mid 80s with lows Saturday night in the upper 50s to
upper 60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A short wave trough and its associated surface system will be
moving off to the east Sunday. Guidance indicates the system remains
progressive so expecting improvement conditions.

A broad/flat ridge with builds for the early in the week with guidance
indicating an upper level low begins to cut off over CA. Guidance
diverges as we head through the middle of the week regarding the
timing and amplitude of a northern stream short wave moving across
southern Canada. The ECMWF is slower and sharper with the trough
than the GFS.  Have favored guidance from the Weather Prediction
Center which used a blend of the GEFS and ECMWF ensemble means that
offers a solution between the GFS and ECMWF leaning toward quicker
movement of the trough and associated system. Expecting fair Monday
and Tuesday with chances for rain/storms on Wednesday as the system
approaches and moves through.

Above normal temperatures are expected to continue with close to
seasonable readings Sunday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
We continue to watch upstream trends closely as warm front
continues to slowly progress eastward. VFR conditions remain in
place yet the potential exists for MVFR/IFR conditions where
convection impacts the TAF sites. For now, we will leave in a
VCSH from mid-late afternoon hours for all TAF locations and
amend as we watch convective trends.

As the frontal boundaries slide east of the region through the mid
and late evening, conditions should improve for the Hudson River
valley locations. Exception would be KPSF where upslope conditions
will likely keep in MVFR CIGS/VIS for a period of time. By Friday
morning, VFR conditions are expected everywhere.

Winds will be initially light to southerly less than 10 KTS. It's
possible brief higher wind gusts within and near convection.
Winds will shift toward a west-southwest tonight then onto a more
westerly direction Friday.

Outlook...
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday Night: Moderate Operational Impact. Likely SHRA...TSRA.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Hot and humid air will overspread the region today. Scattered
showers and thunderstorms, some locally strong, will develop in
the afternoon and evening as a cold front approaches from the
northwest. Warm but less humid conditions will return for Friday,
before unsettled conditions develop on Saturday.

Relative humidity values will drop to 55 to 75 percent today,
recover to 90 to 100 percent tonight, and drop to 40 to 65 percent
on Friday.

Winds will be southwest at 5 to 10 mph today, west around 10 mph
tonight and Friday.

&&

.HYDROLOGY...
An approaching cold front will bring scattered to numerous showers
and thunderstorms for this afternoon and evening. Locally heavy
downpours will be possible, and could lead to ponding of water in
poor drainage/urban areas. However, this rainfall should only have
negligible effects on area rivers.

Additional showers and thunderstorms are expected Saturday into
Saturday night.

Other than the showers and thunderstorms with the frontal
systems, no widespread soaking rainfall is expected through at
least early next week.

Precipitation departures so far this year:
Albany NY: -3.40 inches
Glens Falls NY: -5.92 inches
Poughkeepsie NY: -9.31 inches
Bennington VT: -6.95 inches
Pittsfield MA: -7.14 inches

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/11
NEAR TERM...BGM/11
SHORT TERM...11
LONG TERM...IAA
AVIATION...BGM
FIRE WEATHER...11
HYDROLOGY...IAA/KL/11

www.weather.gov/albany
Hazardous weather outlook, Sep 8, 4:22 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
422 AM EDT THU SEP 8 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-091100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
422 AM EDT THU SEP 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW
YORK...EASTERN NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
TODAY INTO THIS EVENING. THE STORM PREDICTION CENTER HAS PLACED
MUCH OF THE REGION IN A MARGINAL RISK FOR SEVERE THUNDERSTORMS.
THE GREATEST THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING
WIND GUSTS OF 58 MPH OR MORE. THUNDERSTORMS SHOULD MOVE FROM THE
WEST...TOWARD THE EAST AT 30 TO 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED SATURDAY INTO
SATURDAY EVENING. THE STORM PREDICTION CENTER HAS PLACED
MUCH OF THE REGION IN A MARGINAL RISK FOR SEVERE THUNDERSTORMS.
THE GREATEST THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING
WIND GUSTS OF 58 MPH OR MORE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.

In the hours before

Special weather statement, Sep 8, 2:16 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
216 PM EDT THU SEP 8 2016

NYZ038>040-082-081900-
NORTHERN FULTON-MONTGOMERY-SOUTHERN FULTON-SOUTHERN HERKIMER-
216 PM EDT THU SEP 8 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY...
SOUTHEASTERN HERKIMER AND SOUTHWESTERN FULTON COUNTIES...

AT 215 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HERKIMER...
MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  LITTLE FALLS AROUND 225 PM EDT.
  DOLGEVILLE AROUND 230 PM EDT.
  ST. JOHNSVILLE AROUND 240 PM EDT.
  FORT PLAIN AROUND 245 PM EDT.
  EPHRATAH AROUND 250 PM EDT.
  CAROGA LAKE PUBLIC CAMPGROUND AND CAROGA LAKE AROUND 255 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FINK BASIN...FICAL
CORNERS...BEACON LIGHT CORNERS...KAST BRIDGE...EMMONSBURG...DEMPSTER
CORNERS...STONE ARABIA...MCKINLEY...HALLSVILLE AND GOODELL CORNERS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4299 7506 4316 7504 4315 7445 4288 7450
TIME...MOT...LOC 1815Z 277DEG 31KT 4307 7496

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 2:16 PM EDTSpecial Weather StatementALYFulton44 min
Sep 8, 3:22 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer68 min
Sep 8, 3:48 PM EDTSevere Thunderstorm WarningALYHerkimer57 min
Sep 8, 4:30 PM EDTSpecial Weather StatementALYHamilton45 min
Sep 8, 4:35 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery55 min
Sep 8, 5:39 PM EDTSpecial Weather StatementALYSaratoga, Schenectady51 min
Sep 8, 5:42 PM EDTSevere Thunderstorm WarningALYSchoharie63 min
Sep 8, 6:25 PM EDTSpecial Weather StatementALYAlbany50 min
Sep 8, 6:28 PM EDTSpecial Weather StatementALYRensselaer47 min
Sep 8, 7:13 PM EDTSpecial Weather StatementALYColumbia62 min
Sep 8, 7:30 PM EDTSpecial Weather StatementALYUlster60 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.